MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS

PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS
Model Number 863277
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer(fse) went to the customer site.Fse could not confirm the customer's reported issue.Fse informed the customer to ensure they are using the recommended philips accessories and consumables.Issue was not confirmed and no repairs were performed.The device is working according to specifications.Reporting institution phone number: (b)(6).Reporter phone number: (b)(6).
 
Event or Problem Description
The customer reported the spo2 measurement was reading 4 points higher than it actually was measuring.The device was in use.There was no patient or user harm reported.

Brand Name
SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS
Common Device Name
SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18346015
Report Number1218950-2023-00942
Device Sequence Number6222457
Product Code DXN
UDI-Device Identifier00884838028388
UDI-Public00884838028388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863277
Device Catalogue Number863277
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown